# SDR DL76L081151

- Difficulty date: May 16, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 56,039 hours, 8,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Ovrwing Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OFF WING SLIDE LIGHT DOES NOT ILLUMINATE FOR TEST 1.  PERFORMED SQUIB TEST IAW MM 25-65-00.  OPS CHECKS GOOD REF 25-60-00.
